# SDR MWEA030251

- Difficulty date: June 19, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 49,916 hours, 17,560 cycles
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F5503
- Condition: Inoperative
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING TAKEOFF POWER RIGHT FUEL FLOW FLASHED AND INDICATED APPROXIMATELY 11,00 POUNDS PER HOUR, EXHAUST GAS TEMPERATURE FLASHED & INDICATED IN YELLOW ARC.  AFTER VISUAL INSPECTION REMOVED AND REPLACED RIGHT ENGINE FUEL CONTROL.
